American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05A30) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Frank Garvan and Dennis Stanton. Sieved partition functions and $q$-binomial coefficients . Math. Comp. 55 (1990) 299-311. MR 1023761.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Richard Blecksmith, John Brillhart and Irving Gerst. On the ${\rm mod}\,2$ reciprocation of infinite modular-part products and the parity of certain partition functions . Math. Comp. 54 (1990) 345-376. MR 995206.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1